International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 47-50
On the boundedness and oscillation of solutions to
Division of Retirement and Survivor Studies, 1-B-10 Annex, Social Security Administration, 6401 Security Boulevard, Baltimore 21235, Maryland, USA
Received 4 December 1985; Revised 31 March 1986
Copyright © 1987 Allan J. Kroopnick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we discuss under what conditions the solutions to are bounded, oscillatory, and stable. Furthermore, some applications of these results are given during the discussion and proofs of the theorems.